A boundary value problem for quasilinear hyperbolic systems with a retarded argument

Z. Kamont; J. Turo

Annales Polonici Mathematici (1987)

  • Volume: 47, Issue: 3, page 347-360
  • ISSN: 0066-2216

How to cite

top

Z. Kamont, and J. Turo. "A boundary value problem for quasilinear hyperbolic systems with a retarded argument." Annales Polonici Mathematici 47.3 (1987): 347-360. <http://eudml.org/doc/264539>.

@article{Z1987,
author = {Z. Kamont, J. Turo},
journal = {Annales Polonici Mathematici},
keywords = {quasilinear; retarded argument; existence; uniqueness; continuous dependence},
language = {eng},
number = {3},
pages = {347-360},
title = {A boundary value problem for quasilinear hyperbolic systems with a retarded argument},
url = {http://eudml.org/doc/264539},
volume = {47},
year = {1987},
}

TY - JOUR
AU - Z. Kamont
AU - J. Turo
TI - A boundary value problem for quasilinear hyperbolic systems with a retarded argument
JO - Annales Polonici Mathematici
PY - 1987
VL - 47
IS - 3
SP - 347
EP - 360
LA - eng
KW - quasilinear; retarded argument; existence; uniqueness; continuous dependence
UR - http://eudml.org/doc/264539
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.